Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 88, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 26, 2015, 4:50 AM CDT for Fayette County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2015, 4:50 AM CDT (09:50 UTC)
- Expired
- May 26, 2015, 7:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Fayette County, TX
The radar
The Ft Hood radar (KGRK), 100 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.8 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3543 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.7
The text
As transmitted, in the capitals the NWS used until 2016.
986
WGUS54 KEWX 260950
FFWEWX
TXC149-261245-
/O.NEW.KEWX.FF.W.0088.150526T0950Z-150526T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
450 AM CDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN FAYETTE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 745 AM CDT
* AT 447 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORM PRODUCING
HEAVY RAIN WERE INCREASING ACROSS AREAS EAST OF A SCHULENBURG TO
MULDOON TO ROUND TOP LINE. DOPPLER RADAR SHOWS UP TO ONE INCH OF
RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED. THIS IS IN
ADDITION TO ONGOING RIVER FLOODING FROM EARLIER HEAVY RAINS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LA GRANGE...FAYETTEVILLE...ROUND TOP...CARMINE...HOLMAN...
NECHANITZ...WALHALLA...HIGH HILL...SWISS ALP...WINEDALE...
WARRENTON...DUBINA...ELLINGER...REK HILL...WALDECK...
AMMANNSVILLE...WILLOW SPRINGS...LEDBETTER...RUTERSVILLE AND MULLINS
PRAIRIE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2979 9672 2967 9684 2974 9697 3016 9680
3016 9679 3014 9676 3015 9671 3017 9669
3015 9668 3015 9665 3013 9665 3011 9663
3008 9663 2996 9657
$$
CP1 follow-up statement
721
WGUS74 KEWX 261118
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
618 AM CDT TUE MAY 26 2015
TXC149-261245-
/O.CON.KEWX.FF.W.0088.000000T0000Z-150526T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE TX-
618 AM CDT TUE MAY 26 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
EASTERN FAYETTE COUNTY...
AT 615 AM CDT...DOPPLER RADAR INDICATED THE RAINS HAVE ENDED ACROSS
EASTERN FAYETTE COUNTY. DOPPLER RADAR ESTIMATES SHOWED THAT UP TO
THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING WILL
CONTINUE FOR THE NEXT HOUR OR SO DUE TO RAPID RUNOFF OF EARLIER
HEAVY RAINS DUE TO SATURATED SOILS. THIS IS IN ADDITION TO THE
ONGOING RIVER FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LA GRANGE...FAYETTEVILLE...ROUND TOP...CARMINE...HOLMAN...
NECHANITZ...WALHALLA...HIGH HILL...SWISS ALP...WINEDALE...
WARRENTON...DUBINA...ELLINGER...REK HILL...WALDECK...AMMANNSVILLE...
WILLOW SPRINGS...LEDBETTER...RUTERSVILLE AND MULLINS PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2979 9672 2967 9684 2974 9697 3016 9680
3016 9679 3014 9676 3015 9671 3017 9669
3015 9668 3015 9665 3013 9665 3011 9663
3008 9663 2996 9657
$$
CPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 3:23 AM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, May 26, 3:23 AM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 323 AM CDT TUE MAY 26 2015 .SHORT TERM (TODAY THROUGH WEDNESDAY)... UPPER AIR ANALYSIS LAST EVENING SHOWED A TROUGH EXTENDING FROM COLORADO TO THE BIG BEND AREA. THE 250MB WINDS TURNED FROM WESTERLY AT DEL RIO TO SOUTHERLY AT FORT WORTH. THE SURFACE FLOW IS BEING DOMINATED BY THE MCS MOVING OFF TO OUR EAST. IN THE WAKE OF THIS FEATURE WINDS WERE GENERALLY LIGHT FROM THE EAST. DEW POINT TEMPERATURES WERE STILL MOSTLY IN THE 60S. THERE WERE A NUMBER OF OUTFLOW BOUNDARIES ACROSS THE AREA. THE UPPER LEVEL TROUGH WILL MOVE TO THE EAST TODAY AND THE FLOW WILL BECOME ZONAL. LOW LEVEL WINDS WILL BE SOUTHEASTERLY AND THIS WILL BRING MORE MOIST AIR. THIS HIGH MOISTURE BOUNDARY LAYER WILL MEAN CONDITIONALLY UNSTABLE AIR AND SLIGHT TO LOW END CHANCE POPS THROUGH THIS PERIOD. SEVERE THREAT LOOKS TO BE MARGINAL TODAY AND WEDNESDAY. PW WILL BE LOWER AND HEAVY RAIN IS NOT LIKELY. && .LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)... MODELS ARE IN GOOD AGREEMENT ON AN UPPER LEVEL RIDGE BUILDING OVER TEXAS FOR THE MIDDLE OF THE WEEK. AT THE SAME TIME THE LOW LEVEL WINDS WILL CONTINUE TO BE FROM THE SOUTHEAST AND SURFACE DEW POINT TEMPERATURES WILL REMAIN HIGH. THURSDAY ANOTHER UPPER LEVEL TROUGH WILL DIG INTO THE SOUTHWESTERN STATES. A SERIES OF SHORT WAVE TROUGHS WILL MOVE THROUGH THE PATTERN AND BRING CHANCES FOR THUNDERSTORMS THURSDAY THROUGH SUNDAY. THURSDAY LOOKS LIKE ANOTHER MARGINAL RISK FOR SEVERE THUNDERSTORMS. THE END OF THE PERIOD LOOKS TO BE DRIER. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 87 73 87 72 86 / 20 20 20 20 30 AUSTIN BERGSTROM INTL AIRPORT 86 72 87 71 86 / 20 20 20 20 30 NEW BRAUNFELS MUNI AIRPORT 87 73 88 72 87 / 20 20 20 20 30 BURNET MUNI AIRPORT 86 69 86 70 84 / 10 20 20 20 30 DEL RIO INTL AIRPORT 90 74 89 74 86 / 30 20 20 20 40 GEORGETOWN MUNI AIRPORT 86 70 87 71 86 / 20 20 20 20 30 HONDO MUNI AIRPORT 87 73 88 73 86 / 30 20 20 20 40 SAN MARCOS MUNI AIRPORT 86 73 87 72 85 / 20 20 20 20 30 LA GRANGE - FAYETTE REGIONAL 87 74 88 73 87 / 30 20 20 20 40 SAN ANTONIO INTL AIRPORT 88 74 88 73 86 / 30 20 20 20 30 STINSON MUNI AIRPORT 88 74 88 73 87 / 30 20 20 20 30 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...TB3 SYNOPTIC/GRIDS...05
Hazardous weather outlook, May 26, 12:48 AM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1248 AM CDT TUE MAY 26 2015 TXZ171>173-183>194-202>209-217>225-228-270600- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1248 AM CDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF TONIGHT. WITH THE MAIN SYSTEM THAT PRODUCED THE TORRENTIAL FLOODING AND SEVERE WEATHER TODAY OUT OF THE AREA FINALLY...THE FOCUS OF THE REST OF THE NIGHT IS ON REMNANT ACTIVITY FARTHER WEST IN THE HILL COUNTRY AND ALONG THE RIO GRANDE VALLEY. THERE STILL EXISTS A CHANCE FOR ADDITIONAL HEAVY RAIN DEVELOPMENT DUE TO YET ANOTHER UPPER LEVEL DISTURBANCE APPROACHING FROM THE BIG BEND AREA. LOCATIONS ON THE EDWARDS PLATEAU...ALONG THE RIO GRANDE VALLEY...AND MAINLY SOUTH OF THE I-10 CORRIDOR ARE WHERE THIS NEW DEVELOPMENT IS EXPECTED. ADDITIONAL RAINFALL TOTALS OF 1-2 INCHES WITH ISOLATED AMOUNTS UP TO 4 INCHES WILL BE POSSIBLE IF THESE STORMS DEVELOP OVERNIGHT. ALSO...AREA RIVERS AND STREAMS WILL CONTINUE TO FLUCTUATE AS THEY HANDLE DRAINAGE AND FLOWS FROM TODAYS FLOODING. SO IT WILL CONTINUE TO BE VERY IMPORTANT TO HEED RIVER FLOOD PRODUCTS THAT ARE ISSUED THROUGHOUT THE NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RIVER FLOODING WILL LIKELY CONTINUE ACROSS MUCH OF SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL DAYS...CAUSING A SIGNIFICANT IMPACT ON TRAVEL. ALTHOUGH WE EXPECT A BRIEF LULL IN HEAVY RAINFALL FOR TUESDAY AND WEDNESDAY...ANOTHER UPPER LEVEL SYSTEM MAY BRING HEAVY RAINFALL TO SOUTH CENTRAL TEXAS LATE THURSDAY AND LINGER THROUGH THE WEEKEND. IT WILL BE UNLIKELY THAT THE AREA WILL BE ABLE TO IMPROVE SUBSTANTIALLY FROM THE RECENT RAINFALL SO MORE FLASH FLOODING POTENTIAL WILL EXIST AGAIN LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. TB3
In the hours before
Local storm report, May 25, 11:22 PM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1122 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HEAVY RAIN 5 SSW SHINER 29.37N 97.20W
05/25/2015 M2.50 INCH LAVACA TX PUBLIC
RAIN FELL BETWEEN 8PM AND 1040PM
&&
EVENT NUMBER EWX1500558
CVPLocal storm report, May 25, 11:24 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1124 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN ANDERSON MILL 30.45N 97.81W
05/25/2015 M2.52 INCH TRAVIS TX AMATEUR RADIO
RAIN FELL BETWEEN 1PM AND 6PM. MINOR STREET FLOODING
REPORTED
&&
EVENT NUMBER EWX1500559
CVPLocal storm report, May 25, 11:26 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1126 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL LA VERNIA 29.35N 98.11W
05/25/2015 E0.50 INCH WILSON TX PUBLIC
&&
EVENT NUMBER EWX1500560
CVPLocal storm report, May 25, 11:28 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1128 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HEAVY RAIN 7 SE DALE 29.85N 97.48W
05/25/2015 M4.11 INCH CALDWELL TX COCORAHS
RAIN FELL IN THE PAST FOUR HOURS
&&
EVENT NUMBER EWX1500561
CVPLocal storm report, May 25, 11:31 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1131 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 AM HAIL 1 SW DEL RIO 29.37N 100.91W
05/25/2015 E1.00 INCH VAL VERDE TX NWS EMPLOYEE
UPPER AIR OBSERVER REPORTED QUARTER SIZED HAIL IN DEL
RIO
0815 AM HAIL 14 N KICKAPOO CAVERN ST 29.81N 100.42W
05/25/2015 E1.50 INCH EDWARDS TX TRAINED SPOTTER
SPOTTER REPORT OF PING PONG BALL SIZED HAIL.
1117 AM HAIL 4 S INGRAM 30.02N 99.24W
05/25/2015 E0.25 INCH KERR TX TRAINED SPOTTER
TRAINED SPOTTER REPORTED PEA SIZED HAIL. IN ADDITION...
REPORTED 2.4 RAINFALL AMOUNTS IN AN HOUR 4 MILES SOUTH
OF INGRAM.
1233 PM HAIL FREDERICKSBURG 30.27N 98.87W
05/25/2015 M1.00 INCH GILLESPIE TX LAW ENFORCEMENT
1243 PM TORNADO 2 ESE FREDERICKSBURG 30.26N 98.84W
05/25/2015 GILLESPIE TX LAW ENFORCEMENT
SHERIFF DEPT REPORTED TORNADO NEAR GOEHMANN LANE IN
FREDERICKSBURG
0101 PM TORNADO LBJ STATE PARK 30.24N 98.63W
05/25/2015 GILLESPIE TX EMERGENCY MNGR
EMERGENCY MANAGER RECEIVED REPORT OF A TORNADO ON THE
LBJ RANCH
0124 PM TORNADO ROUND MOUNTAIN 30.44N 98.35W
05/25/2015 BLANCO TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A TORNADO IN ROUND MOUNTAIN
MOVING TOWARD HWY 281 HWY 71 INTERSECTION
0134 PM FLASH FLOOD 5 S TIMBERWOOD PARK 29.63N 98.48W
05/25/2015 BEXAR TX TRAINED SPOTTER
FLOODED STREETS IN THE TIMBERWOOD AREA AS HEAVY RAIN
MOVES ACROSS NORTHEAST OF BEXAR COUNTY.
0146 PM FLASH FLOOD 3 SE FREDERICKSBURG 30.24N 98.84W
05/25/2015 GILLESPIE TX AMATEUR RADIO
GOEHMANN LANE CLOSED DUE TO FLASH FLOODING
0200 PM HEAVY RAIN 1 SE FREDERICKSBURG 30.26N 98.86W
05/25/2015 M1.64 INCH GILLESPIE TX COCORAHS
RAIN FELL IN TWENTY MINUTES
0208 PM HAIL WEST LAKE HILLS 30.29N 97.81W
05/25/2015 M0.25 INCH TRAVIS TX PUBLIC
0246 PM FUNNEL CLOUD 3 SW GEORGETOWN DAM 30.63N 97.74W
05/25/2015 WILLIAMSON TX STORM CHASER
JUST NORTH OF HWY 29
0252 PM FUNNEL CLOUD 3 N GEORGETOWN 30.69N 97.69W
05/25/2015 WILLIAMSON TX PUBLIC
AT GEORGETOWN AIRPORT
0315 PM HEAVY RAIN 1 NNE ANDERSON MILL 30.47N 97.80W
05/25/2015 M2.22 INCH WILLIAMSON TX EMERGENCY MNGR
RAIN FELL BETWEEN 2PM AND 315PM
0315 PM FLASH FLOOD 3 S HORSESHOE BAY 30.50N 98.36W
05/25/2015 LLANO TX COCORAHS
CREEKS OUT OF BANKS...ROCK ROADS FLOODED...2.29 INCHES
FELL IN FOUR HOURS
0317 PM FLASH FLOOD BEE CAVE 30.31N 97.96W
05/25/2015 TRAVIS TX LAW ENFORCEMENT
BEE CAVE ROAD CLOSED DUE TO HIGH WATER
0325 PM TSTM WND GST 4 NE PFLUGERVILLE 30.48N 97.57W
05/25/2015 E60 MPH TRAVIS TX STORM CHASER
SIGNS BLOWN DOWN AND SIDING BLOWN OFF BUILDINGS...WIND
GUST ESTIMATED TO 60 MPH
0328 PM TSTM WND GST 3 E PFLUGERVILLE 30.44N 97.57W
05/25/2015 M70 MPH TRAVIS TX TRAINED SPOTTER
FENCES DOWN AND OTHER DAMAGE
0334 PM HAIL 6 S BEE CAVE 30.22N 97.95W
05/25/2015 E0.88 INCH TRAVIS TX AMATEUR RADIO
0342 PM HEAVY RAIN 4 NNE AUSTIN 30.33N 97.72W
05/25/2015 M1.50 INCH TRAVIS TX COCORAHS
RAIN FELL IN THE PAST 90 MINUTES...WATER FLOWING DOWN
THE STREET
0350 PM FLASH FLOOD 1 W HUTTO 30.55N 97.56W
05/25/2015 WILLIAMSON TX TRAINED SPOTTER
WATER OVER THE ROAD
0350 PM HEAVY RAIN 4 NNE AUSTIN 30.33N 97.72W
05/25/2015 E1.00 INCH TRAVIS TX COCORAHS
ONE INCH IN THE PAST HOUR...STREETS AND YARDS ARE
FLOODED
0351 PM FLASH FLOOD 5 ENE PFLUGERVILLE 30.47N 97.54W
05/25/2015 TRAVIS TX TRAINED SPOTTER
WATER OVER THE ROAD
0352 PM HEAVY RAIN 2 N HUTTO 30.57N 97.54W
05/25/2015 M4.30 INCH WILLIAMSON TX TRAINED SPOTTER
RAIN GAUGE SHOWS 4.3 INCHES OF RAIN IN THE PAST HOUR
0352 PM FLASH FLOOD 2 ESE CRABAPPLE 30.43N 98.80W
05/25/2015 GILLESPIE TX CO-OP OBSERVER
CRABAPPLE CREEK CUTTING OFF TEAGUE ROAD AND HAS TREE
DEBRIS FLOWING IN IT
0353 PM HEAVY RAIN 1 S ROUND ROCK 30.50N 97.67W
05/25/2015 M5.00 INCH WILLIAMSON TX TRAINED SPOTTER
FIVE INCHES OF RAIN SINCE 2PM
0358 PM HAIL 10 N AUSTIN 30.42N 97.74W
05/25/2015 E1.00 INCH TRAVIS TX AMATEUR RADIO
NICKEL TO QUARTER SIZE HAIL
0407 PM FLASH FLOOD 1 SW CAMP MABRY 30.31N 97.78W
05/25/2015 TRAVIS TX BROADCAST MEDIA
HIGH WATER RESCUE IN THE 2900 BLOCK OF WESTLAKE DRIVE
0410 PM FLASH FLOOD AUSTIN 30.27N 97.74W
05/25/2015 TRAVIS TX DEPT OF HIGHWAYS
FLOODING REPORTED AT MULTIPLE LOCATIONS AROUND THE CITY
OF AUSTIN
0410 PM HEAVY RAIN 6 NW GEORGETOWN 30.71N 97.76W
05/25/2015 M2.42 INCH WILLIAMSON TX COCORAHS
RAIN FELL IN 10 MINUTES
0415 PM HEAVY RAIN 3 NE AUSTIN 30.30N 97.71W
05/25/2015 M1.23 INCH TRAVIS TX COCORAHS
RAIN FELL IN THE PAST 40 MINUTES
0416 PM FLASH FLOOD 4 ENE HUTTO 30.57N 97.48W
05/25/2015 WILLIAMSON TX STORM CHASER
HWY 79 IMPASSABLE DUE TO FLASH FLOODING
0423 PM HEAVY RAIN 3 SSE PFLUGERVILLE 30.40N 97.60W
05/25/2015 M1.22 INCH TRAVIS TX UTILITY COMPANY
1.22 INCHES OF RAIN IN 15 MINUTES...FROM 355 PM TO 410
PM
0424 PM TORNADO 2 SW MAXWELL 29.86N 97.82W
05/25/2015 CALDWELL TX EMERGENCY MNGR
TORNADO BETWEEN MARTINDALE AND MAXWELL
0424 PM HEAVY RAIN 2 SW BRUSHY CREEK 30.49N 97.77W
05/25/2015 M2.54 INCH WILLIAMSON TX COCORAHS
RAIN FELL IN THE PAST THREE HOURS
0429 PM TSTM WND DMG 1 NE CEDAR CREEK 30.09N 97.49W
05/25/2015 BASTROP TX EMERGENCY MNGR
RESIDENTIAL STRUCTURE WITH HEAVY DAMAGE
0430 PM FLASH FLOOD 1 NW TAYLOR 30.58N 97.42W
05/25/2015 WILLIAMSON TX CO-OP OBSERVER
BULL RUN CREEK HIKE AND BIKE TRAIL FLOODED. OVER 4.5
INCHES OF RAIN HAS FALLEN
0435 PM FLASH FLOOD 3 N AUSTIN 30.32N 97.74W
05/25/2015 TRAVIS TX COCORAHS
STREETS AND YARDS FLOODING
0443 PM FLASH FLOOD BRUSHY CREEK 30.51N 97.74W
05/25/2015 WILLIAMSON TX BROADCAST MEDIA
WATER OVER THE ROAD AT HAIRY MAN ROAD
0444 PM FLASH FLOOD HUTTO 30.55N 97.54W
05/25/2015 WILLIAMSON TX BROADCAST MEDIA
WATER OVER THE ROADS AND RAIN RATES OF 4 INCHES PER
HOUR
0445 PM FLOOD 5 E AUSTIN 30.27N 97.66W
05/25/2015 TRAVIS TX COCORAHS
LITTLE WALNUT CREEK REPORTEDLY SLIGHTLY OUT OF BANKS
AND FLOODING PORTIONS OF DOTTIE JORDAN PARK
0452 PM FLASH FLOOD AUSTIN 30.27N 97.74W
05/25/2015 TRAVIS TX EMERGENCY MNGR
MULTIPLE WATER RESCUES OCCURRING IN AUSTIN
0500 PM HEAVY RAIN GEORGETOWN 30.65N 97.69W
05/25/2015 M1.88 INCH WILLIAMSON TX AMATEUR RADIO
LOW WATER CROSSINGS FLOODED...1.88 INCHES OF RAIN
BETWEEN 2PM AND 5PM
0530 PM HEAVY RAIN 9 NNW AUSTIN 30.39N 97.80W
05/25/2015 M3.54 INCH TRAVIS TX COCORAHS
RAIN FELL IN THE PAST FOUR HOURS. FIELD IS COVERED WITH
WATER. BULL CREEK RUNNING WELL ABOVE NORMAL LEVELS.
0536 PM HEAVY RAIN 4 NNE AUSTIN 30.33N 97.71W
05/25/2015 M5.32 INCH TRAVIS TX COCORAHS
0537 PM HEAVY RAIN 2 SSE JOLLYVILLE 30.42N 97.74W
05/25/2015 M4.43 INCH TRAVIS TX COCORAHS
0540 PM FLASH FLOOD 1 WNW AUSTIN 30.28N 97.75W
05/25/2015 TRAVIS TX BROADCAST MEDIA
SEVERE FLOODING ALONG SHOAL CREEK AT HOUSE PARK WITH A
RESCUE OCCURRING
0540 PM FLASH FLOOD 5 E AUSTIN 30.27N 97.66W
05/25/2015 TRAVIS TX COCORAHS
LITTLE WALNUT CREEK IS OUT OF ITS BANKS AT DOTTIE
JORDAN PARK. THE SWIMMING POOL HAS OVERFLOWED AND FENCES
ARE TORE DOWN. THE LOYOLA LANE BRIDGE OVER WALNUT CREEK
IS CLOSED WITH WATER OVER IT.
0545 PM HAIL LA VERNIA 29.35N 98.11W
05/25/2015 E0.50 INCH WILSON TX PUBLIC
0600 PM FLASH FLOOD 5 E ROUND ROCK 30.52N 97.59W
05/25/2015 WILLIAMSON TX COCORAHS
FOREST CREEK GOLF CLUB FLOODED. FOREST CREEK DRIVE
CLOSED AT THE CLUB HOUSE. NUMBER 9 FAIRWAY UNDER WATER.
6.67 INCHES OF RAIN FELL IN THE PAST 3.5 HOURS
0600 PM HEAVY RAIN ANDERSON MILL 30.45N 97.81W
05/25/2015 M2.52 INCH TRAVIS TX AMATEUR RADIO
RAIN FELL BETWEEN 1PM AND 6PM. MINOR STREET FLOODING
REPORTED
0605 PM HAIL 4 E LA VERNIA 29.35N 98.05W
05/25/2015 M0.88 INCH WILSON TX PUBLIC
0620 PM TORNADO 5 S LA GRANGE 29.84N 96.88W
05/25/2015 FAYETTE TX EMERGENCY MNGR
0712 PM FLASH FLOOD LOCKHART 29.87N 97.68W
05/25/2015 CALDWELL TX EMERGENCY MNGR
MULTIPLE ROADS CLOSED DUE TO FLOODING ACROSS CALDWELL
COUNTY
0713 PM FLASH FLOOD BASTROP 30.11N 97.31W
05/25/2015 BASTROP TX EMERGENCY MNGR
MULTIPLE ROADS CLOSED DUE TO FLASH FLOODING ACROSS
BASTROP COUNTY
0715 PM HEAVY RAIN 5 NNE LOCKHART 29.95N 97.64W
05/25/2015 M5.35 INCH CALDWELL TX COCORAHS
RAIN BEGAN AROUND 2PM AND THE WORST WAS FROM 330 TO
7PM. 5.35 INCHES TOTAL IN THE PAST 12 HOURS
0716 PM HEAVY RAIN 12 NE LULING 29.81N 97.51W
05/25/2015 M3.38 INCH CALDWELL TX CO-OP OBSERVER
0735 PM FLASH FLOOD 2 E BASTROP 30.11N 97.27W
05/25/2015 BASTROP TX EMERGENCY MNGR
A 1000 FOOT LONG DAM HOLDING WATER IN A SMALL FISHING
LAKE RUPTURED AT BASTROP STATE PARK
0745 PM HEAVY RAIN 7 SE DALE 29.85N 97.48W
05/25/2015 M4.11 INCH CALDWELL TX COCORAHS
RAIN FELL IN THE PAST FOUR HOURS
0806 PM FLASH FLOOD 4 SE WRIGHTSBORO 29.32N 97.51W
05/25/2015 GONZALES TX DEPT OF HIGHWAYS
FM 1116 CLOSED DUE TO FLOODING
0838 PM FUNNEL CLOUD 4 WSW ECLETO 29.03N 97.81W
05/25/2015 KARNES TX LAW ENFORCEMENT
1045 PM HEAVY RAIN 5 SSW SHINER 29.37N 97.20W
05/25/2015 M2.50 INCH LAVACA TX PUBLIC
RAIN FELL BETWEEN 8PM AND 1040PM
&&
EVENT NUMBER EWX1500500 EWX1500501 EWX1500502 EWX1500503 EWX1500504
EWX1500505 EWX1500506 EWX1500507 EWX1500508 EWX1500537 EWX1500509
EWX1500510 EWX1500511 EWX1500515 EWX1500516 EWX1500512 EWX1500522
EWX1500513 EWX1500514 EWX1500521 EWX1500517 EWX1500524 EWX1500518
EWX1500520 EWX1500557 EWX1500519 EWX1500523 EWX1500525 EWX1500526
EWX1500536 EWX1500528 EWX1500527 EWX1500529 EWX1500530 EWX1500531
EWX1500535 EWX1500556 EWX1500532 EWX1500533 EWX1500534 EWX1500539
EWX1500538 EWX1500540 EWX1500545 EWX1500541 EWX1500542 EWX1500543
EWX1500544 EWX1500560 EWX1500552 EWX1500559 EWX1500547 EWX1500546
EWX1500548 EWX1500549 EWX1500553 EWX1500550 EWX1500551 EWX1500561
EWX1500554 EWX1500555 EWX1500558
CVPSpecial weather statement, May 26, 12:03 AM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1203 AM CDT TUE MAY 26 2015
TXZ191-192-260600-
TRAVIS TX-HAYS TX-
1203 AM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAYS AND SOUTH CENTRAL
TRAVIS COUNTIES UNTIL 100 AM CDT...
AT 1202 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DRIFTWOOD TO WOODCREEK
TO NEAR FISCHER...AND MOVING EAST AT 10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WIMBERLEY...KYLE...BUDA...WOODCREEK...ONION CREEK...DRIFTWOOD...SHADY
HOLLOW...MOUNTAIN CITY...SAN LEANNA...HAYS...CREEDMOOR...HAYS CITY
AND MANCHACA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3012 9767 2993 9795 2994 9815 3002 9827
3018 9802
TIME...MOT...LOC 0502Z 278DEG 9KT 3009 9797 3003 9812 2999 9823
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:14 PM CDT | Tornado Warning | EWX | Fayette | 10 min |
| May 25, 7:21 PM CDT | Tornado Warning | EWX | Gonzales, Karnes, Wilson | 24 min |
| May 25, 7:27 PM CDT | River Flood Warning | EWX | Travis | 19 hr |
| May 25, 7:27 PM CDT | River Flood Warning | EWX | Bastrop | 46 hr |
| May 25, 7:30 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca, Wilson | 60 min |
| May 25, 7:52 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 4 hr |
| May 25, 8:10 PM CDT | Tornado Warning | EWX | DeWitt, Karnes | 35 min |
| May 25, 8:35 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 55 min |
| May 25, 8:36 PM CDT | Flash Flood Warning | EWX | DeWitt, Karnes, Lavaca | 3 hr |
| May 25, 8:59 PM CDT | River Flood Warning | EWX | Bastrop, Fayette | 58 hr |
| May 25, 8:59 PM CDT | River Flood Warning | EWX | Fayette | 71 hr |
| May 25, 9:03 PM CDT | Tornado Warning | EWX | DeWitt, Karnes | 42 min |
| May 25, 9:19 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Karnes | 56 min |
| May 25, 9:27 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 48 min |
| May 25, 9:33 PM CDT | River Flood Warning | EWX | DeWitt | 4 days |
| May 25, 10:16 PM CDT | Special Weather Statement | EWX | DeWitt | 44 min |
| May 25, 11:38 PM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes, Lavaca | 3 hr |
| May 25, 11:54 PM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 3 hr |
| May 26, 12:03 AM CDT | Special Weather Statement | EWX | Hays | 57 min |
| May 26, 4:10 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.